Continuous Approximations of Multivalued Mappings and Fixed Points |
| |
Authors: | B. D. Gel’man |
| |
Affiliation: | (1) Voronezh State University, Voronezh, Russia |
| |
Abstract: | ![]() In the present paper, we prove a fixed-point theorem for completely continuous multivalued mappings defined on a bounded convex closed subset X of the Hilbert space H which satisfies the tangential condition , where TX(x) is the cone tangent to the set X at a point x. The proof of this theorem is based on the method of single-valued approximations to multivalued mappings. In this paper, we consider a simple approach for constructing single-valued approximations to multivalued mappings. This approach allows us not only to simplify the proofs of already-known theorems, but also to obtain new statements needed to prove the main theorem in this paper.__________Translated from Matematicheskie Zametki, vol. 78, no. 2, 2005, pp. 212–222.Original Russian Text Copyright © 2005 by B. D. Gel’man. |
| |
Keywords: | fixed-point theorem completely continuous multivalued mapping continuous selection single-valued approximation Hilbert space |
本文献已被 SpringerLink 等数据库收录! |
|